Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Flaky red irritated skin rash, feeling cold, suffering from eczema. Treatment?

good aftrnoon,
my husband is 31 years old and has ezcema he has been having this white flaky red irrated skin rash for almost 2 months . he has been to the hospital and they reffered him to a dermatologist im getting conserned cause he gets the chills and its very hot at my house ? can you please help me i would like to know what can i do to help him he complains it hurts alot and his skin is so dry.

Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
It seems that your husband is having exfoliative dermatitis.

It is also known as erythroderma, characterised by erythematous, dry, scaly patches on most of the skin areas.

It may be due to drugs , internal diseases or cutaneous diseases.

Some time there may not be any cause.. Idiopathic.

Most common drugs are sulfa containing drugs, dapsone thiazide diuretics, doxycycline ,minocycline,tetracycline, penicilline,phenytoin, chloroquin...

Psoriasis, atopic dermatotis, ichthyosis,eczema ..etc may result into erythroderma.

Malignancies,lukamia,anaemia,malnutrition,immune deficiencies may cause erythroderma.

Dermatologist must be consulted.

Your husband should be examined thoroughly. He should be investigated to find out the cause. If there seems any cause ,treat it.

Steroids in tappering doses, antihistaminics, antibiotics etc may be given.

Moisturising cream containing propylene glycol or liquid parraffin may be applied.

He should take bath with dettol water.

Taking healthy food, having good sleep and avoidance of stress are helpful.

I hope he may be improved.

Best wishes.

Dr. Ilyas Patel MD
Answered: Tue, 11 Jun 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor